# SDR DALA2021123008162

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 BULK CARGO COMPARTMENT AFT SIDE OF FLOOR WEB AT STA 1540,S-39L-S39R FOUND CORROSION, CORRECTIVE ACTION: CORROSION AREA CUTOUT AND DOUBLER REPAIRED AS PER PRI 595941 (2067005)
